# SDR DALA2022091406118

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2404918) DURING INSPECTION FOUND CORROSION ON WEB BTW STA 986.5 TO STA 992 AND RBL 43 TO RBL 36, AT PASSENGER COMPARTMENT W2. WEB BTW STA 986.5 TO STA 992 AND RBL 43 TO RBL 36, AT PASSENGER COMPARTMENT W2 WAS REPLACED PER B737-800 B737-800 SRM 51-40-02-0G.
